# SDR QXEA200700010

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 13,151 hours, 9,494 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI FOR FLIGHT 4321, RECEIVED A GENERATOR NR 2 MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE NR 2 IDG ON MEL 24-11-1B.  AIRCRAFT RETURNED TO SERVICE.
